Day & Night COMTREX® Flu Therapy and Fever Relief provides you with two different maximum strength formulas. COMTREX Daytime (orange liqui-gels) is non-drowsy and contains the maximum levels of analgesic, nasal decongestant, and cough suppressant allowed. COMTREX Nighttime (yellow liqui-gels) contains the same ingredients PLUS a maximum strength antihistamine so you can rest.
Composition Each daytime orange liquigel contains: Acetaminophen 500 mg, Dextromethorphan HBr 15 mg, Phenylpropanolamine HCl 12.5 mg. Each Nighttime yellow liquigel contains: Acetaminophen 500 mg, Chlorpheniramine Maleate 2 mg, Dextromethorphan HBr 15 mg, and Phenylpropanolamine HCL 12.5 mg.
Other Ingredients: Each Daytime liqui-gel contains: FD&C Yellow No. 6, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Silicone Dioxide, Sorbitol, Titanium Dioxide, Water. Each Nighttime liqui-gel contains: D&C Yellow No. 10, FD&C Red No. 40, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Silicon Dioxide, Sorbitol, Titanium Dioxide, Water.
Uses: COMTREX DAYTIME LIQUI-GELS: For the temporary relief of minor aches and pains, associated with the common cold and flu, sore throat pain, muscular aches, headache, fever, cough, and nasal congestion. COMTREX® NIGHTTIME LIQUI-GELS: Provide the same relief as the daytime liqui-gels PLUS temporarily relieves runny nose and reduces sneezing.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
For Daytime & Nighttime Liqui-gels: Keep out of reach of children: In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not take this product for more than 7 days. A persistent cough may be a sign of a serious condition. If cough persists for more than 7 days, tends to recur, or is accompanied by rash, persistent headache, fever that lasts for more than 3 days, or if new symptoms occur, or if redness or swelling is present, consult a doctor. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, or vomiting, consult a doctor promptly. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, emphysema, or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. Do not take this product unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, heart disease, high blood pressure, thyroid disease, diabetes, glaucoma, or difficulty in urination due to enlargement of the prostate gland.
Additional For Nighttime Liqui-Gels: May cause excitability especially in children. May cause marked drowsiness; alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
Overdose: Acetylcystine as an antidote for acetaminophen overdose. See COMTREX PROFESSIONAL INFORMATION section at the beginning of the Comtrex listing.
Directions: DAYTIME--Adults: Take 2 orange liqui-gels every 6 hours while symptoms persist, not to exceed 4 Daytime liqui-gels in 24 hours, or as directed by your doctor. NIGHTTIME--Take 2 yellow liqui-gels, if needed, to be taken no sooner than 6 hours after the last Daytime liqui-gels dose, or as directed by a doctor. Children under 12 years of age: consult a doctor.
How Supplied: 18 Daytime Liqui-Gels, 6 Nighttime Liqui-Gels.
Store Below 86° F (30° C). Protect From Freezing.
**Trademark of R.P. Scherer Corp.
PRODUCT PHOTO(S):NOTE: These photos can be used only for identification by shape, color, and imprint. They do not depict actual or relative size.
The product samples shown here have been supplied by the manufacturer and reproduced in full color by PDR as a quick-reference identification aid. While every effort has been made to assure accurate reproduction, please remember that any visual identification should be considered preliminary. In cases of poisoning or suspected overdosage, the drug' identity should be verified by chemical analysis.